# SDR HAEA200600194

- Difficulty date: September 22, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N333TW
- Make and model: Lear 24
- Aircraft serial: 168
- Aircraft time: 16,539 hours, 14,000 cycles
- Engine: Ge CJ6104
- Engine time: 10,397 hours, 8,956 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CJ6104
- Part serial: 241245
- Condition: Flamed Out
- Location: Right
- Part time: 10,397 hours, 8,956 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE FLAMED OUT ON DESCENT INTO YIP.  PILOT REPORTED THAT THE RT ENGINE THROTTLE WAS RETARDED TO LOWER THAN NORMAL IDLE.  ENGINE RELIGHT WAS ACCOMPLISHED.  AIRCRAFT CONTINUED DESCENT INTO YIP LANDING NORMAL.  MAINTENANCE PERFORMED PROCEDURES CONTAINED IN SEI 186 TEMP REV 72-481, CHAPTER 72-00, PAGE 7, PARAGRAPH 14.2 AND FOLLOWED STEPS IN THE FLOW CHART SHEET 10 OF FIGURE 101.  AIRCRAFT RETURNED TO SERVICE.
